# SDR DL76S060601

- Difficulty date: July 18, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N122DL
- Make and model: Boeing 767332
- Aircraft serial: 23436
- Aircraft time: 60,405 hours, 29,048 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 112T50801
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MODIFICATION OF THE PYLON MIDSPAR FITTING, TWO HOLES WERE DAMAGED DURING FASTENER REMOVAL.  THE HOLES WERE OVERSIZED TO REMOVE THE DAMAGE AND OVERSIZED FASTENERS WERE INSTALLED.  REF AD2004-16-12.
